# SDR AALA201609269002

- Difficulty date: September 25, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 71,353 hours, 10,094 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF100511
- Part serial: 92488
- Condition: Leaking
- Location: Cockpit
- Part time: 54,500 hours, 16,191 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLIGHT CREW REPORTED A LOSS OF CREW OXYGEN AND MADED AN EMERGENCY DESCENT TO 10,000 FEET. THE FLIGHT DIVERTED WHERE THE AIRCRAFT LANDED SAFELY AND WAS REMOVED FROM SERVICE.  AIRCRAFT WAS GROUNDED.   MAINTENANCE ISOLATED THE LEAK TO THE CAPTAINS OXYGEN MASK ASSEMBLY AND REPLACED IT PER AMM 35-123-41-401.
